Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 13 found articles
 
 
  The biclique partitioning polytope
 
 
Title: The biclique partitioning polytope
Author: de Sousa Filho, Gilberto F.
Bulhões, Teobaldo
Cabral, Lucídio dos Anjos F.
Ochi, Luiz Satoru
Protti, Fábio
Pinheiro, Rian G.S.
Appeared in: Discrete applied mathematics
Paging: Volume 301 () nr. C pages 118-130
Year: 2021
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 13 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands